Formes modérément ramifiées de polydisques fermés et de dentelles
Annales de l'Institut Fourier, Online first, 30 p.

Soient k un corps ultramétrique complet, L une extension galoisienne finie modérément ramifiée de k et X un espace k-analytique. Nous montrons que X est isomorphe à un k-polydisque fermé (resp. une k-dentelle) si et seulement si X L est isomorphe à un L-polydisque fermé (resp. une L-dentelle) sur lequel l’action de Gal(L/k) est raisonnable.

Let k be a complete non-Archimedean field, L a finite tamely ramified galoisian extension of k and X a k-analytic space. We show that X is isomorphic to a closed k-polydisc (resp. a k-lace) if and only if X L is isomorphic to a closed L-polydisc (resp. a L-lace) on which the action of Gal(L/k) is reasonable.

Reçu le :
Révisé le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3352
Classification : 14G22,  13B02,  16W70
Mots clés : espaces de Berkovich, ramification modérée, polydisque, couronne
@unpublished{AIF_0__0_0_A48_0,
     author = {Chapuis, Marc},
     title = {Formes mod\'er\'ement ramifi\'ees de polydisques ferm\'es et de dentelles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3352},
     language = {fr},
     note = {Online first},
}
Chapuis, Marc. Formes modérément ramifiées de polydisques fermés et de dentelles. Annales de l'Institut Fourier, Online first, 30 p.

[1] Berhuy, Grégory An introduction to Galois cohomology and its applications, LMS Lecture Notes Series, Cambridge University Press, 2010, 318 pages | Zbl 1207.12003

[2] Berkovich, Vladimir G. Spectral Theory and Analytic Geometry Over Non-Archimedean Fields, American Mathematical Society, 1990

[3] Berkovich, Vladimir G. Étale cohomology for non-Archimedean analytic spaces, Publ. Math., Inst. Hautes Étud. Sci., Volume 78 (1993) no. 1, pp. 5-161

[4] Berkovich, Vladimir G. Smooth p-adic analytic spaces are locally contractible, Invent. Math., Volume 137 (1999) no. 1, pp. 1-84

[5] Berkovich, Vladimir G. Smooth p-adic analytic spaces are locally contractible. II, Geometric aspects of Dwork theory I, Walter de Gruyter, 2004, pp. 293-370

[6] Conrad, Brian; Temkin, Michael Descent for non-archimedean analytic spaces (http://math.stanford.edu/~conrad/papers/descentnew.pdf)

[7] Ducros, Antoine La structure des courbes analytiques (http://webusers.imj-prg.fr/~antoine.ducros/livre.html)

[8] Ducros, Antoine Espaces de Berkovich, polytopes, squelettes et théorie des modèles, Confluentes Math., Volume 4 (2012) no. 04, 1250007, 57 pages erratum in ibid. 5 (2013), n°2, p. 43-44

[9] Ducros, Antoine Toute forme modérément ramifiée d’un polydisque ouvert est triviale, Math. Z., Volume 273 (2013) no. 1-2, pp. 331-353

[10] Kambayashi, Tatsuji On the absence of nontrivial separable forms of the affine plane, J. Algebra, Volume 35 (1975) no. 1-3, pp. 449-456

[11] Kraft, Hanspeter Challenging problems on affine n-space, Séminaire Bourbaki. Volume 1994/95 (Astérisque), Volume 37, Société Mathématique de France, 1994–1995, pp. 295-317 | Zbl 0892.14003

[12] Schmidt, Tobias Forms of an affinoid disc and ramification, Ann. Inst. Fourier, Volume 65 (2015) no. 3, pp. 1301-1347

[13] Temkin, Michael On local properties of non-Archimedean analytic spaces II, Isr. J. Math., Volume 140 (2004) no. 1, pp. 1-27

[14] Turchetti, Lorenzo Fantini ; Daniele Galois descent of semi-affinoid spaces (2017) (https://arxiv.org/abs/1703.03698)